MathSciNet Relay Station
MathSciNet bibliographic data
MR204812 (34 #4650) 35.06 (34.95)
Lions, J.-L.; Raviart, P. A. Remarques sur la résolution et l'approximation d'équations d'évolution couplées. (French) ICC Bull. 5 1966 1–21.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement